MAUDE Adverse Event Report: ARTHREX, INC. UCL INTERNAL BRACE IMPLANT SYSTEM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. UCL INTERNAL BRACE IMPLANT SYSTEM; BIO SOFT TISSUE FIXATN FASTNR
Model Number UCL INTERNAL BRACE IMPLANT SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 05/23/2025, it was reported by a sales representative via phone that an ar-7715 ucl internal brace implant systems rend handle of the tap became disassociated from the metal portion.This occurred during an elbow ucl repair on (b)(6) 2024, where no fragments were left in the patient.The case was completed using another ar-7715 ucl internal brace implant.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.

Brand Name
UCL INTERNAL BRACE IMPLANT SYSTEM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19569892
Report Number1220246-2024-06194
Device Sequence Number6974482
Product Code MAI
UDI-Device Identifier00888867220980
UDI-Public00888867220980
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUCL INTERNAL BRACE IMPLANT SYSTEM
Device Catalogue NumberAR-7715
Device Lot Number15200262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown